# SDR AALA202505280888

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,581 hours, 13,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN EXIT WINDOW IS VERY HARD TO OPEN AND GETS STUCK. LUBED CAPTAIN EXIT WINDOW TRACK. PER AMM 20-30-21. OPERTIONAL CHECK GOOD AT THIS TIME.
